# SDR DALA2018101606077

- Difficulty date: October 14, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 61,375 hours, 33,306 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT ON SLAT RETRACTION NR 2 HYD QUANITYWENT TO 3 QTS RAN QRH QTY STABALIZED AT 13 QTS WITH PUMPS OFF ON DESCENT REPRESSURIZED SYSTEM FOR GEAR LOWERING QTY WENT TO 0 ON LANDING STILL WITH GOOD PRESSURE. FOUND LEAKING POWER SHUT OFF. REMOVED AND REPLACED POWER SHUT OFF VALVE. CK GOOD. COMPLIED WITH NO GO ODI PREVENTION AMDS WORK CARD 2900-2006. COMPLETED WITH NO ADDITIONAL FINDINGS. REFERENCE LOG 0783863 FOR REPLACEMENT OF O-RING ON NR 2 ENG LOWER I/B ACTUATOR TELEFLEX CABLE. (LP 4480414)
